BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Pliska Studia Mathematica Bulgarica >
1983 Volume 5 >

Please use this identifier to cite or link to this item:

Title: Partially Monotone Aproximation of Differentiable Functions
Authors: Iliev, Georgi L.
Trifonova, Mariana T.
Issue Date: 1983
Publisher: Institute of Mathematics and Informatics at the Bulgarian Academy of Sciences
Citation: Pliska Studia Mathematica Bulgarica, Vol. 5, No 1, (1983), 144p-150p
Description: [Iliev Georgi L.; Илиев Георги Л.]; [Trifonova Mariana T.; Трифонова Мариана Т.]
ISSN: 0204-9805
Appears in Collections:1983 Volume 5

Files in This Item:

File Description SizeFormat
Pliska-05-1983-144-150.pdf6.49 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License